Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

August 23, 2015Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 23, 2015, 8:21 AM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2015, 8:21 AM CDT (13:21 UTC)
Expired
Aug 23, 2015, 9:00 AM CDT
In force
39 min
Issued by
NWS Tulsa, OK

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.4 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WWUS84 KTSA 231321
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN AUG 23 2015
 
ARZ029-OKZ049-075-076-231400-
SEBASTIAN AR-LATIMER OK-PUSHMATAHA OK-LE FLORE OK-
821 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...
NORTHEASTERN PUSHMATAHA...LATIMER AND LE FLORE COUNTIES UNTIL 900 AM
CDT...

AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTHEAST OF MANSFIELD...AND MOVING SOUTH
AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POTEAU...WILBURTON...CLAYTON...HEAVENER...TALIHINA...WISTER...HOWE...
HARTFORD...RED OAK...FANSHAWE...ALBION...HEAVENER RUNESTONE STATE
PARK...HIGGINS...TUSKAHOMA...BIG CEDAR...STANLEY...MUSE...TALIMENA
STATE PARK...ROBBERS CAVE STATE PARK AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD 
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE 
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK 
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3454 9549 3503 9548 3503 9535 3505 9535
      3505 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3453 9446
TIME...MOT...LOC 1321Z 005DEG 25KT 3502 9545 3500 9419 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 23, 6:22 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 23, 6:22 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 AM CDT SUN AUG 23 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
A LARGE THUNDERSTORM COMPLEX WILL CONTINUE TO TRACK
SOUTHEAST...EVENTUALLY IMPACTING KMLC AND KFSM AFTER 13-14Z.
GUSTY WINDS WILL BE POSSIBLE THIS MORNING...WITH A WEAKENING
TREND EXPECTED LATE THIS MORNING. AREAS OF MVFR/IFR CIGS
AND VSBYS WILL BE POSSIBLE IN THE RAIN AREAS. AREAS OF
SHOWERS/FEW STORMS MAY REDEVELOP TONIGHT...MAINLY AFTER 06Z.

&&

.PREV DISCUSSION... /ISSUED 254 AM CDT SUN AUG 23 2015/

DISCUSSION...

THUNDERSTORMS ONGOING EARLY THIS MORNING ACROSS PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS...POISED TO MOVE INTO NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE NEXT FEW HOURS. THE
OVERALL SEVERE THREAT WITH THESE STORMS IS DIMINISHING...ALTHOUGH
AN ISOLATED EMBEDDED MARGINALLY SEVERE STORM OR TWO WILL REMAIN
POSSIBLE THROUGH ABOUT MID MORNING. HEAVY RAIN AND FLOODING
POTENTIAL WILL BE A CONCERN THOUGH...ESPECIALLY ACROSS PARTS OF
NORTHERN OTTAWA COUNTY AND PAWNEE COUNTY THAT SAW 3 TO 4 INCHES
OF RAIN YESTERDAY MORNING.

ADDITIONAL THUNDERSTORMS WILL REMAIN LIKELY THROUGH THE
DAY...FOCUSED ALONG THE COLD FRONT PUSHING THROUGH THE AREA. THE
FRONT WILL LIKELY BECOME STATIONARY SOMEWHERE NEAR THE RED RIVER
BY TONIGHT...WITH YET ANOTHER ROUND OF THUNDERSTORMS EXPECTED
OVERNIGHT NEAR THE 850 FRONT IN SOUTHEAST OKLAHOMA AND INTO WEST
CENTRAL ARKANSAS. THE THUNDERSTORM POTENTIAL WILL GRADUALLY SHIFT
FARTHER SOUTH AS THE SURFACE HIGH FINALLY ESTABLISHES ITSELF BY
TUESDAY.

FOR NOW...IT LOOKS LIKE NORTHWEST FLOW WILL DOMINATE THE WEATHER
PATTERN FOR NEXT WEEK...KEEPING BELOW NORMAL TEMPERATURES IN THE
FORECAST...AND LOW THUNDERSTORM CHANCES FROM MID WEEK ON. IT IS
WORTH NOTING THAT THE NEW GFS DOES NOT AGREE WITH THIS
SCENARIO...INSTEAD SHOWING THE UPPER LEVEL RIDGE BUILDING EASTWARD
INTO THE PLAINS STATES LATE IN THE WEEK AND INTO NEXT WEEKEND.
HOWEVER...THIS SOLUTION HAS BEEN DISCOUNTED AT THIS POINT...AS IT
HAS NO SUPPORT FROM ENSEMBLE GUIDANCE OR ANY OF THE FOREIGN
MODELS. TIMING INDIVIDUAL IMPULSES IN THE MEAN UPPER FLOW AND
THEREFORE...THE BEST STORM CHANCES THROUGH THIS PERIOD IS VERY
UNCERTAIN AT THIS POINT...SO HAVE OPTED TO JUST INCLUDE SLIGHT
CHANCE POPS WHEN NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  62  82  60 /  60  30  20   0
FSM   88  68  84  63 /  50  30  20  10
MLC   87  68  85  66 /  40  40  30  10
BVO   80  58  82  56 /  70  10  10   0
FYV   82  61  78  56 /  60  20  10   0
BYV   81  61  78  55 /  80  20  10   0
MKO   84  65  82  61 /  50  40  20   0
MIO   80  58  81  55 /  80  10  10   0
F10   84  65  82  63 /  50  40  30   0
HHW   94  73  91  69 /  40  30  20  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...18
Hazardous weather outlook, Aug 23, 5:00 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT SUN AUG 23 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT SUN AUG 23 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...
A THUNDERSTORM COMPLEX ACROSS PARTS OF FAR NORTHEAST OKLAHOMA INTO
SOUTHWEST MISSOURI WILL CONTINUE TO TRACK SOUTHEAST...MOVING INTO
NORTHWEST ARKANSAS DURING THE EARLY MORNING HOURS. THERE MAY BE
SOME STRONG TO SEVERE WIND GUSTS ALONG THE LEADING EDGE OF THE
THUNDERSTORMS...ESPECIALLY AS IT TRACKS ACROSS NORTHWEST ARKANSAS
THIS MORNING. WINDS GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE FARTHER
WEST INTO PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL LIKELY
WEAKEN BY MID MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS
SOUTHEAST OKLAHOMA DURING THE AFTERNOON AS THE COLD FRONT MOVES
THROUGH.

LOCALLY HEAVY RAINFALL WILL BE A CONCERN EARLY THIS MORNING FOR FAR
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

MORE SHOWERS AND THUNDERSTORMS MAY DEVELOP NORTH OF THE FRONT TONIGHT
ALTHOUGH THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A PERIOD OF BELOW NORMAL TEMPERATURES IS EXPECTED FOR MUCH OF NEXT
WEEK...WITH SMALL CHANCES OF SHOWERS AND THUNDERSTORMS RETURNING
LATE IN THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 23, 6:01 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
601 AM CDT SUN AUG 23 2015

OKZ056>058-060>063-231145-
NOWATA OK-CRAIG OK-TULSA OK-DELAWARE OK-OTTAWA OK-MAYES OK-ROGERS OK-
601 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...SOUTHEASTERN NOWATA...
ROGERS...NORTHEASTERN TULSA...MAYES...NORTHWESTERN DELAWARE AND
OTTAWA COUNTIES UNTIL 645 AM CDT...

AT 601 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF EDNA
TO 3 MILES SOUTHWEST OF CHELSEA TO 2 MILES SOUTH OF OWASSO...AND
MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTHERN TULSA...CLAREMORE...MIAMI...VINITA...PRYOR...OWASSO...PRYOR
CREEK...CATOOSA...GROVE...COLLINSVILLE...VERDIGRIS...COMMERCE...
CHOUTEAU...CHELSEA...INOLA...SALINA...FAIRLAND...AFTON...QUAPAW AND
LANGLEY.

LAT...LON 3699 9470 3650 9484 3608 9539 3613 9560
      3616 9562 3616 9572 3624 9600 3649 9561
      3700 9539
TIME...MOT...LOC 1101Z 273DEG 36KT 3696 9527 3649 9546 3624 9585
Special weather statement, Aug 23, 6:24 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
624 AM CDT SUN AUG 23 2015

ARZ010-011-019-020-029-OKZ068>070-072-074-231215-
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
624 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...SOUTHERN MADISON...
NORTHWESTERN SEBASTIAN...FRANKLIN...SOUTHERN WASHINGTON...NORTH
CENTRAL HASKELL...EASTERN MUSKOGEE...CHEROKEE...SEQUOYAH AND ADAIR
COUNTIES UNTIL 715 AM CDT...

AT 623 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF UPPER
BUFFALO WILDERNESS AREA TO HULBERT...AND MOVING SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. GUSTY
WINDS WILL LIKELY DEVELOP SEVERAL MINUTES BEFORE ANY RAINFALL
ARRIVES.

LOCATIONS IMPACTED INCLUDE... FORT SMITH...VAN
BUREN...TAHLEQUAH...SALLISAW...STILWELL...OZARK...
CEDARVILLE...MOUNTAINBURG...NATURAL DAM...ALMA...PRAIRIE
GROVE...FORT GIBSON...MULDROW...ROLAND...WEST
FORK...LINCOLN...MULBERRY... WARNER...WESTVILLE AND VIAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3588 9352 3576 9352 3577 9370 3541 9371
      3539 9535 3602 9521 3596 9347
TIME...MOT...LOC 1123Z 352DEG 28KT 3590 9346 3592 9515
Special weather statement, Aug 23, 6:43 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT SUN AUG 23 2015

OKZ060>063-066>071-231230-
ADAIR OK-MUSKOGEE OK-TULSA OK-MCINTOSH OK-CHEROKEE OK-DELAWARE OK-
MAYES OK-ROGERS OK-OKMULGEE OK-WAGONER OK-
643 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHEASTERN TULSA...SOUTHERN MAYES...WAGONER...NORTHERN MUSKOGEE...
SOUTHWESTERN DELAWARE...CHEROKEE...OKMULGEE...NORTHERN ADAIR AND
NORTHWESTERN MCINTOSH COUNTIES UNTIL 730 AM CDT...

AT 642 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF JAY TO 3
MILES SOUTH OF MOUNDS...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...MUSKOGEE...TAHLEQUAH...OKMULGEE...WAGONER...BIXBY...
COWETA...HENRYETTA...FORT GIBSON...HASKELL...WESTVILLE...MORRIS...
LOCUST GROVE...BEGGS...DEWAR...WEST SILOAM SPRINGS...COLCORD...
KANSAS...OKAY AND HULBERT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3639 9479 3607 9454 3600 9454 3538 9601
      3538 9605 3585 9616 3586 9603 3590 9603
TIME...MOT...LOC 1142Z 334DEG 26KT 3634 9479 3583 9605
Special weather statement, Aug 23, 7:18 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 AM CDT SUN AUG 23 2015

ARZ019-020-029-OKZ070>074-076-231300-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-MUSKOGEE OK-LE FLORE OK-
PITTSBURG OK-HASKELL OK-MCINTOSH OK-SEQUOYAH OK-
718 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...SEBASTIAN...
SOUTHERN FRANKLIN...NORTHERN LE FLORE...HASKELL...NORTHEASTERN
PITTSBURG...SOUTHEASTERN MUSKOGEE...SEQUOYAH AND NORTHEASTERN
MCINTOSH COUNTIES UNTIL 800 AM CDT...

AT 718 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF HARTMAN TO
3 MILES SOUTH OF KEEFETON...AND MOVING SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...OZARK...STIGLER...
CHARLESTON...CEDARVILLE...GREENWOOD...ALMA...BARLING...POCOLA...
MULDROW...ROLAND...LAVACA...SPIRO...ARKOMA...MULBERRY...WARNER AND
VIAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
WEST CENTRAL ARKANSAS.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3506 9425 3506 9423
      3504 9423 3506 9543 3560 9545 3556 9370
TIME...MOT...LOC 1218Z 350DEG 28KT 3550 9362 3554 9536
Special weather statement, Aug 23, 7:56 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 AM CDT SUN AUG 23 2015

ARZ019-020-029-OKZ070>076-231345-
CRAWFORD AR-SEBASTIAN AR-FRANKLIN AR-LATIMER OK-MUSKOGEE OK-
LE FLORE OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-SEQUOYAH OK-
756 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAWFORD...SEBASTIAN...
SOUTHERN FRANKLIN...NORTHERN LATIMER...NORTHERN LE FLORE...HASKELL...
EAST CENTRAL PITTSBURG...SOUTHEASTERN MUSKOGEE...CENTRAL SEQUOYAH AND
EAST CENTRAL MCINTOSH COUNTIES UNTIL 845 AM CDT...

AT 754 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ENTERPRISE TO 3 MILES
WEST OF GANS TO 4 MILES SOUTH OF RATCLIFF...AND MOVING SOUTH AT 20
MPH.

WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...OZARK...WILBURTON...
STIGLER...CHARLESTON...GREENWOOD...ALMA...BARLING...POCOLA...
MULDROW...ROLAND...LAVACA...SPIRO...ARKOMA...MULBERRY...WARNER AND
VIAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
FRANKLIN COUNTY.

LAT...LON 3531 9381 3532 9392 3523 9392 3523 9403
      3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9424 3503 9476 3489 9549
      3551 9541 3555 9377
TIME...MOT...LOC 1254Z 001DEG 18KT 3521 9538 3540 9475 3524 9389
Special weather statement, Aug 23, 8:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT SUN AUG 23 2015

ARZ029-OKZ049-075-076-231400-
SEBASTIAN AR-LATIMER OK-PUSHMATAHA OK-LE FLORE OK-
821 AM CDT SUN AUG 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN...
NORTHEASTERN PUSHMATAHA...LATIMER AND LE FLORE COUNTIES UNTIL 900 AM
CDT...

AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTHEAST OF MANSFIELD...AND MOVING SOUTH
AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POTEAU...WILBURTON...CLAYTON...HEAVENER...TALIHINA...WISTER...HOWE...
HARTFORD...RED OAK...FANSHAWE...ALBION...HEAVENER RUNESTONE STATE
PARK...HIGGINS...TUSKAHOMA...BIG CEDAR...STANLEY...MUSE...TALIMENA
STATE PARK...ROBBERS CAVE STATE PARK AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD
MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3454 9549 3503 9548 3503 9535 3505 9535
      3505 9423 3497 9424 3495 9434 3496 9437
      3493 9445 3453 9446
TIME...MOT...LOC 1321Z 005DEG 25KT 3502 9545 3500 9419

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 4:03 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa, Washington42 min
Aug 23, 4:28 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa47 min
Aug 23, 4:53 AM CDTAreal Flood AdvisoryTSAOttawa3 hr
Aug 23, 5:02 AM CDTSpecial Weather StatementTSADelaware43 min
Aug 23, 6:01 AM CDTSpecial Weather StatementTSACraig, Mayes, Ottawa, Rogers44 min
Aug 23, 6:24 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah51 min
Aug 23, 6:43 AM CDTSpecial Weather StatementTSACherokee, Okmulgee, Wagoner47 min
Aug 23, 7:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Aug 23, 7:56 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah49 min
Aug 23, 8:57 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha48 min
Aug 23, 10:07 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha53 min
Aug 23, 5:41 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington49 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.